Vol. 308, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Projective cases for the restriction of the oscillator representation to dual pairs of type I

Sabine J. Lang

Vol. 308 (2020), No. 2, 393–406
Abstract

For all the irreducible dual pairs of type I (G,G), we analyze the restriction of the oscillator representation as a (𝔤,K)-module, when G is the smaller group. For all (G,G) in the stable range, as well as one more case, the modules obtained are projective. We use the duality correspondence introduced by Howe to analyze these restrictions.

Keywords
dual pairs, oscillator representation, theta correspondence, duality correspondence
Mathematical Subject Classification 2010
Primary: 11F27
Secondary: 22E50
Milestones
Received: 23 January 2019
Revised: 16 April 2020
Accepted: 29 April 2020
Published: 9 December 2020
Authors
Sabine J. Lang
Department of Mathematics
University of Utah
Salt Lake City, UT
United States